Lenny Fukshansky, Ph.D.


Areas of Expertise

Number Theory, Abstract Algebra, Linear Algebra


Selected Research and Publications

  • W. K. Chan, L. Fukshansky, and G. Henshaw, Small zeros of quadratic forms missing a union of varieties, Transactions of the AMS, vol. 366 no. 10 (2014), pg. 5587--5612
  • L. Fukshansky, Well-rounded zeta-function of planar arithmetic lattices, Proceedings of the American Mathematical Society, vol. 142 no. 2 (2014), pg. 369--380
  • L. Fukshansky, Algebraic points of small height missing a union of varieties, Journal of Number Theory, vol. 130 no. 10 (2010), pg. 2099--2118
  • L. Fukshansky and S. Robins, Frobenius problem and the covering radius of a lattice, Discrete and Computational Geometry, vol. 37 no. 3 (2007), pg. 471-483
  • L. Fukshansky, On effective Witt decomposition and Cartan-Dieudonné theorem, Canadian Journal of Mathematics, vol. 59 no. 6 (2007), pg. 1284-1300

Selected Awards and Affiliations

  • National Security Agency, Young Investigator Grants, 2012-2014 and 2015-2017
  • Simons Foundation Collaboration Grants, 2011-2012 and 2013-2018
  • Invited Visiting Researcher, Institut Mittag-Leffler, Stockholm, Sweden - 2013 and Erwin Schroedinger Institute, Vienna, Austria - 2014
  • Invited Visiting Researcher, Max Planck Institut für Mathematik, Bonn, Germany, 2006, 2008, 2012
  • Invited Visiting Researcher, Institut des Hautes Etudes Scientifique, Paris, France, 2007, 2010



Lenny Fukshansky, Ph.D.

Associate Professor

Education: B.S., University of California, Los Angeles; Ph.D., University of Texas at Austin
Department: Mathematics & Computer Science
Office Hours:
Email: lenny@cmc.edu
Phone: (909) 607-0014
Fax: (909) 621-8419
Address: Adams Hall 218
Website: Web Site
Curriculum Vitae: CV

Media Contact

For more information, please contact the Claremont McKenna College Public Affairs Office at (909) 621-8099